# SDR 2005UALA00370

- Difficulty date: April 18, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 35,779 hours, 22,542 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT IN IAH DUE TO SPLIT FLAPS INDICATION.  THE SUBJECT SPLIT FLAP INDICATION AND ASSOCIATED INHIBITED FLAP MOVEMENT WAS DUE TO A FAULTY  FLAP POSITION INDICATOR (PN 18-1299-6-2, PCN 421 9632). THE SUBJECT INDICATOR WAS REMOVED AND REPLACED WITH NEW SERVICEABLE UNIT PER MM27-58-41/401.
